Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1727
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAkın, Ömer-
dc.contributor.authorKhaniyev, Tahir-
dc.contributor.authorOruc, O.-
dc.contributor.authorTürkşen, İsmail Burhan-
dc.date.accessioned2019-07-04T14:19:45Z
dc.date.available2019-07-04T14:19:45Z
dc.date.issued2014-
dc.identifier.citationAkin, O., Khaniyev, T., Oruc, O., & Turksen, I. B. (2014). Some possible fuzzy solutions for second order fuzzy initial value problems involving forcing terms. Appl. Comput. Math, 13(2), 239-249.en_US
dc.identifier.issn1683-3511-
dc.identifier.urihttp://acmij.az/view.php?lang=az&menu=journal&id=357-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1727-
dc.description.abstractIn this paper, we state a fuzzy initial value problem of the second order fuzzy differential equations. Here, we investigate problems with fuzzy coefficients, fuzzy initial values, and fuzzy forcing functions where fuzzy terms are fuzzy numbers. We have extended the algorithm given in [2]. Finally, we present some examples by using our extended algorithm.en_US
dc.language.isoenen_US
dc.publisherAzerbaijan National Academy of Sciencesen_US
dc.relation.ispartofApplied And Computational Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectFuzzy Differential Equationsen_US
dc.subjectFuzzy Initial Value Problemsen_US
dc.subjectFuzzy Forcing Functionsen_US
dc.subjectZadeh's Extension Principleen_US
dc.titleSome Possible Fuzzy Solutions for Second Order Fuzzy Initial Value Problems Involving Forcing Termsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFaculties, Faculty of Engineering, Department of Industrial Engineeringen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentFakülteler, Mühendislik Fakültesi, Endüstri Mühendisliği Bölümüen_US
dc.identifier.volume13en_US
dc.identifier.issue2en_US
dc.identifier.startpage239en_US
dc.identifier.endpage249en_US
dc.identifier.wosWOS:000338912300006-
dc.identifier.scopus2-s2.0-84983518087-
dc.institutionauthorAkın, Ömer-
dc.institutionauthorKhaniyev, Tahir-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ1-
dc.identifier.wosqualityQ1-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
crisitem.author.dept02.4. Department of Industrial Engineering-
crisitem.author.dept02.4. Department of Industrial Engineering-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

WEB OF SCIENCETM
Citations

2
checked on Mar 4, 2025

Page view(s)

116
checked on Mar 31, 2025

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.